# SDR HNAA0600121

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 46,252 hours, 51,415 cycles
- Engine: Pwa PW120A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 3 RED EMERGENCY FLOOR LIGHTS ARE INOPERATIVE.  ALSO 1 WHITE FLOOR LIGHT IS INOP.  FOUND BROKEN WIRE ON FLOOR LIGHTING.  REPAIRED WIRE.
